# SDR ABXA030214

- Difficulty date: May 28, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,768 hours, 54,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 446 WAS CORRODED LONGERON 29 LEFT TO LONGERON 29 RIGHT.  REPAIRED FRAME IAW DC-9 SRM 53-03.
